MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On september 12, 2024, senseonics was made aware of an incident where the user experienced a hypoglycemia event with no alert from the system.
 
Additional Manufacturer Narrative
The user reported a low glucose event on (b)(6) 2024 around 05:42pm.The user mentioned that the sg at the time was 115 mg/dl while the bg was 44 mg/dl.A review of the dms data revealed that the sg value was 117 mg/dl at 6:43 pm and bg was 44 mg/dl at 6:42 pm.The user did not receive any low glucose alert at the time of event because the sg never went below the low glucose alert level.The user did not seek medical treatment and resolved the event by eating something.A review of the dms data showed significantly low signal and reference channel values and declining sensor performance since insertion.It was determined that the sensor had deviated from its normal behavior and a sensor replacement was offered to the user due to system performance, which was document under complaint: (b)(4) (mfr#: 3009862700-2024-00961) further investigation on the sensor and the results will be reported under complaint: (b)(4).B4: date of this report 25 october 2024.G3: date received by the manufacturer? 21 october 2024.H3: device evaluated by manufacturer? yes.H6: investigation findings updated to 114.H6: investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20434210
Report Number3009862700-2024-00986
Device Sequence Number7626556
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/11/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number140365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale